Asymptotic expansions of integral means and applications to the ratio of gamma functions. Elezovic, N. & Vuksic, L. APPLIED MATHEMATICS AND COMPUTATION, 235:187–200, May, 2014. doi bibtex @article{WOS:000335898500021,
author = {Elezovic, Neven and Vuksic, Lenka},
doi = {10.1016/j.amc.2014.02.026},
issn = {0096-3003},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
month = may,
pages = {187--200},
title = {{Asymptotic expansions of integral means and applications to the ratio of gamma functions}},
volume = {235},
year = {2014}
}
Downloads: 0
{"_id":"odewydDBXZAiNfcno","bibbaseid":"elezovic-vuksic-asymptoticexpansionsofintegralmeansandapplicationstotheratioofgammafunctions-2014","author_short":["Elezovic, N.","Vuksic, L."],"bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["Elezovic"],"firstnames":["Neven"],"suffixes":[]},{"propositions":[],"lastnames":["Vuksic"],"firstnames":["Lenka"],"suffixes":[]}],"doi":"10.1016/j.amc.2014.02.026","issn":"0096-3003","journal":"APPLIED MATHEMATICS AND COMPUTATION","month":"May","pages":"187–200","title":"Asymptotic expansions of integral means and applications to the ratio of gamma functions","volume":"235","year":"2014","bibtex":"@article{WOS:000335898500021,\nauthor = {Elezovic, Neven and Vuksic, Lenka},\ndoi = {10.1016/j.amc.2014.02.026},\nissn = {0096-3003},\njournal = {APPLIED MATHEMATICS AND COMPUTATION},\nmonth = may,\npages = {187--200},\ntitle = {{Asymptotic expansions of integral means and applications to the ratio of gamma functions}},\nvolume = {235},\nyear = {2014}\n}\n","author_short":["Elezovic, N.","Vuksic, L."],"key":"WOS:000335898500021","id":"WOS:000335898500021","bibbaseid":"elezovic-vuksic-asymptoticexpansionsofintegralmeansandapplicationstotheratioofgammafunctions-2014","role":"author","urls":{},"metadata":{"authorlinks":{}}},"bibtype":"article","biburl":"https://bibbase.org/f/rTKwnBhyGKSSptYtt/My Collection.bib","dataSources":["DY3AeP9t2QujfB78L","MpTxM7aR49zFotABd"],"keywords":[],"search_terms":["asymptotic","expansions","integral","means","applications","ratio","gamma","functions","elezovic","vuksic"],"title":"Asymptotic expansions of integral means and applications to the ratio of gamma functions","year":2014}